# SDR AALA202208108429

- Difficulty date: August 7, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A300*
- Aircraft serial: 1462
- Aircraft time: 68,604 hours, 26,177 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P4087
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE AT CRUISE PRIOR TO TOP OF DESCENT. FA REPORTED DIRTY SOCK ODOR IN AFT GALLEY AFTER TOP OF DESCENT AND POWER REDUCTION THE ODOR SMELLED IN THE FLIGHT DECK. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
